The Rationality of Holomorphic Eisenstein Series.
Inventiones mathematicae, Tome 63 (1981), pp. 305-310
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Eisenstein series, Siegel modular group, algebraic Fourier coefficients, cusp form, rationality
@article{IM_1981__63_142800,
author = {Michael Harris},
title = {The {Rationality} of {Holomorphic} {Eisenstein} {Series.}},
journal = {Inventiones mathematicae},
pages = {305--310},
year = {1981},
volume = {63},
zbl = {0452.10031},
url = {http://geodesic.mathdoc.fr/item/IM_1981__63_142800/}
}
Michael Harris. The Rationality of Holomorphic Eisenstein Series.. Inventiones mathematicae, Tome 63 (1981), pp. 305-310. http://geodesic.mathdoc.fr/item/IM_1981__63_142800/